Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 8

All articles in this issue are freely accessible.

Time-dependent coating flows in a strip, Part I: The linearized problem
Avner Friedman and Juan J. L. Velázquez.
Trans. Amer. Math. Soc. 349 (1997), 2981-3074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422605
Tetragonal curves, scrolls and $K3$ surfaces
James N. Brawner.
Trans. Amer. Math. Soc. 349 (1997), 3075-3091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401515
The second variation of nonorientable minimal submanifolds
Marty Ross.
Trans. Amer. Math. Soc. 349 (1997), 3093-3104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422909
Matrix polynomials and the index problem for elliptic systems
B. Rowley.
Trans. Amer. Math. Soc. 349 (1997), 3105-3148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401786
An index formula for elliptic systems in the plane
B. Rowley.
Trans. Amer. Math. Soc. 349 (1997), 3149-3179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401785
An infinite dimensional Morse theory with applications
Wojciech Kryszewski and Andrzej Szulkin.
Trans. Amer. Math. Soc. 349 (1997), 3181-3234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422612
The quantum analog of a symmetric pair: a construction in type $(C_{n},A_{1}×C_{n-1})$
Welleda Baldoni and Pierluigi Möseneder Frajria.
Trans. Amer. Math. Soc. 349 (1997), 3235-3276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390033
On the second adjunction mapping. The case of a $1$-dimensional image
Mauro C. Beltrametti and Andrew J. Sommese.
Trans. Amer. Math. Soc. 349 (1997), 3277-3302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401513
Kernel of locally nilpotent $R$-derivations of $R[X,Y]$
S. M. Bhatwadekar and Amartya K. Dutta.
Trans. Amer. Math. Soc. 349 (1997), 3303-3319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422595
Strict definiteness of integrals via complete monotonicity of derivatives
L. Mattner.
Trans. Amer. Math. Soc. 349 (1997), 3321-3342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422615
Extensions of modules over Weyl algebras
S. C. Coutinho.
Trans. Amer. Math. Soc. 349 (1997), 3343-3352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407699
Hecke algebras, $U_{q}sl_{n}$, and the Donald-Flanigan conjecture for $S_{n}$
Murray Gerstenhaber and Mary E. Schaps.
Trans. Amer. Math. Soc. 349 (1997), 3353-3371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390035
Kaehler structures on $K_{\mathbf C}/(P,P)$
Meng-Kiat Chuah.
Trans. Amer. Math. Soc. 349 (1997), 3373-3390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401766
Extreme points in triangular UHF algebras
Timothy D. Hudson, Elias G. Katsoulis and David R. Larson.
Trans. Amer. Math. Soc. 349 (1997), 3391-3400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407493
Matrix extensions and eigenvalue completions, the generic case
William Helton, Joachim Rosenthal and Xiaochang Wang.
Trans. Amer. Math. Soc. 349 (1997), 3401-3408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432201